# SDR ASAA2018071625381

- Difficulty date: June 26, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,323 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE CLIP CRACKED LT SIDE AFT SIDE OF STA 440. GROUNDED - YES. REMOVED DAMAGED CLIP AND INSTALLED A NEW CLIP AT STA 440 LT SIDE IAW SRM 51 40 02 0G 0.
